# SDR R7MR34237

- Difficulty date: October 25, 2001
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N485EC
- Make and model: Bolkms BO105S
- Aircraft serial: S754
- Engine: Allsn 250C20
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Indicator
- Part number: DL40438
- Part serial: 614
- Condition: Failed
- Location: Triple Tach
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE RPM INDICATOR, UNIT INOPERATIVE.  OUT OF BOX FAILURE.  NR 2 NEEDLE READS 12 PERCENT LOW.   REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
